MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 720157-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with this artificial urinary sphincter (aus) experienced incontinence and urethral atrophy.A surgical procedure was performed during which the existing device was explanted and replaced with a new aus.There were no further patient complications reported.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50754100
Report Number2124215-2026-48886
Device Sequence Number15860976
Product Code EZY
UDI-Device Identifier00878953005652
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720157-01
Device Catalogue Number720157-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale